# SDR CA190422008

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: C01342310103
- Condition: Corroded
- Location: Waste Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  CORROSION WASTE ACCESS PANEL SURROUND  DURING ROUTINE MAINTENANCE, CORROSION WAS FOUND ON THE WASTE ACCESS PANEL SURROUND OF MSN: 50017 (HB-JBH). THE CORROSION WAS BLENDED. HFEC INSPECTION CONFIRMED THAT ALL CORROSION IS REMOVED. THE MINIMUM REMAINING THICKNESS IS 2.56MM. PLEASE REFER TO NDT19-136.PDF FOR THE DETAILS.  REO-500-53-61-035_- PROVIDED (TC# 20190422008)
